# SDR UALA2011101005448

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,648 hours, 14,985 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL AROUND ROW 12 ON APPROACH.  ACP'D OPENED UP CEILING PANELS, PCU PANELS, FROM ROWS 10 THRU 20.  NO EVIDENCE OF ANYTHING RAN BOTH ENGS, CYCLED PACKS AND RECIRC FANS.  NO EVIDENCE OF ELECTRICAL ODOR.  ACFT POWERED UP FOR SEVERAL HOURS, NO ODOR.  CONFERRED WITH SAMC.
